# SDR AWXA9500542

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND CORROSION ON FLOOR BEAM SUPPORT FROM FRAME 16 TO FRAME 20 AT Y 254.  FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER PER SRM 53-11-14.  (M)
